Généralisation des algèbres de Beurling
Annales de l'Institut Fourier, Volume 34 (1984) no. 4, pp. 151-168.

This paper deals with the spaces A ω =L 2 (R n ;ω(x)dx) which are Banach algebras. The main result is that the pointwise multipliers of A ω are the functions belonging locally and uniformly to A ω if and only if A ω contains functions with compact supports.

Cet article est consacré à l’étude des espaces A ω =L 2 (R n ;ω(x)dx) qui sont des algèbres de Banach. On démontre que les multiplicateurs ponctuels de A ω sont les fonctions qui appartiennent localement et uniformément à A ω si et seulement si A ω contient des fonctions à support compact.

@article{AIF_1984__34_4_151_0,
     author = {Tchamitchian, Philippe},
     title = {G\'en\'eralisation des alg\`ebres de {Beurling}},
     journal = {Annales de l'Institut Fourier},
     pages = {151--168},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {34},
     number = {4},
     year = {1984},
     doi = {10.5802/aif.992},
     zbl = {0536.46037},
     mrnumber = {86d:42019},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.992/}
}
TY  - JOUR
AU  - Tchamitchian, Philippe
TI  - Généralisation des algèbres de Beurling
JO  - Annales de l'Institut Fourier
PY  - 1984
DA  - 1984///
SP  - 151
EP  - 168
VL  - 34
IS  - 4
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.992/
UR  - https://zbmath.org/?q=an%3A0536.46037
UR  - https://www.ams.org/mathscinet-getitem?mr=86d:42019
UR  - https://doi.org/10.5802/aif.992
DO  - 10.5802/aif.992
LA  - fr
ID  - AIF_1984__34_4_151_0
ER  - 
%0 Journal Article
%A Tchamitchian, Philippe
%T Généralisation des algèbres de Beurling
%J Annales de l'Institut Fourier
%D 1984
%P 151-168
%V 34
%N 4
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.992
%R 10.5802/aif.992
%G fr
%F AIF_1984__34_4_151_0
Tchamitchian, Philippe. Généralisation des algèbres de Beurling. Annales de l'Institut Fourier, Volume 34 (1984) no. 4, pp. 151-168. doi : 10.5802/aif.992. https://aif.centre-mersenne.org/articles/10.5802/aif.992/

[1] A. Beurling, Construction and analysis of some convolution algebras, Ann. Inst. Fourier, 14-2 (1964), 1-32. | Numdam | MR | Zbl

[2] A. Beurling and P. Malliavin, On Fourier transforms of measures with compact supports, Acta Math., 107 (1962), 291-309. | MR | Zbl

[3] R. R. Coifman et Y. Meyer, Au-delà des opérateurs pseudo-différentiels, Astérisque, Soc. Math., France, n°57. | MR | Zbl

[4] I. M. Gel'Fand, G. E. Shilov and N. Ya. Vilenkin, Generalized functions. Tomes 1, 2 et 4, Academic Press (1964).

[5] S. Mandelbrojt, Séries de Fourier et classes quasi-analytiques de fonctions, Paris, Gauthier-Villars, 1952.

[6] P. Tchamitchian. Généralisation des algèbres de Beurling, Thèse 3e cycle, Publ. Math. Orsay, 83.05. | Zbl

[7] W. Żelazko, Banach algebras, Elsevier Publ. Cny and PWN-Polish Scient. Publishers, 1973. | MR | Zbl

Cited by Sources: